advertisement
Question
Posted by: Inquiry | 2008/06/10

primolut n

hello been on primolut n for 15 days got my period 3 days after finishing them on the 11 may got my period since then on the 22 day being the 30 of may got a brownish fluid like the end of my period for 2 days very little like spotting! Now day 31 after my last period is this usual being late or there to be irregularity after taking the primolut n!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to find out why your periods are staying away. The primolut just made your period comeat that point.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: KHOSH | 2008/11/06

Hi Doc,

I have missed my periods for 3 months and went to a gaeno he then prescribed me Primolut N,whai is thi drug for and i completed the treatment today but still no periods

Reply to KHOSH

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement